# SDR SIMA200303603

- Difficulty date: January 21, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 3604481003
- Condition: Leaking
- Location: Ri Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4333 - DURING CLIMB, CREW REPORTED HYDRAULIC 1 QTY MESSAGE ON EICAS.  QUANTITY DROPPED TO BOTTOM OF GAUGE AND A E1 HYDRAULIC PUMP FAIL MESSAGE SHOWED ON EICAS.  CREW DECLARED AN EMERGENCY.  AFTER GEAR WAS SELECTED DOWN PUMP FAIL MESSAGE WENT AWAY.  AIRCRAFT WAS LANDED AND TAXIED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE FOUND AND REPLACED A SPOILER ACTUATOR FOR THE RIGHT SPOILER IAW EMB MM.  OPERATIONAL AND LEAK CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
